Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Nathan J. Fine
Title: Basic hypergeometric series and applications
Additional book information: Mathematical Surveys and Monographs, vol. 27, American Mathematical Society, Providence, R.I., 1988, xiii + 124 pp., $39.00. ISBN 0-8218-1524-5.

Review Information:

Reviewer: Richard Askey
Journal: Bull. Amer. Math. Soc. 21 (1989), 130-132
American Mathematical Society